# SDR AWXA200300988

- Difficulty date: August 13, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Gusset
- Part number: 654581945
- Condition: Cracked
- Location: Mlg Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK A 2 INCH CRACK WAS FOUND IN RADIUS OF NOSE LANDING GEAR ACTUATOR MOUNT FITTING ATTACH ANGLE. MAINTENANCE REMOVED AND REPLACED DAMAGED NOSE LANDING GEAR ACTUATOR MOUNT FITTING ATTACH ANGLE IAW B737-200 SRM 51-30-02, PG. 1, FIG. 007, & SRM 51-30-05, PG. 1, FIG. 004.
